# SDR AUS20020343

- Difficulty date: March 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1D
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 0301037290
- Condition: Loose
- Location: Fuel Controlling
- Component: Fuel Controlling, Tmeca, ARRIEL1D1
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) P2 REGULATOR PIPE FROM THE COMPRESSOR SCROLL TO THE FCU LOOSE.PERSONNEL/MAINTENANCE ERROR.
